# SDR SWIA2021071459466

- Difficulty date: March 2, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE COUNTERBALANCE SPRING LOWER ATTACH STRUCTURE IN THE PYLON IS CHAFED/GOUGED     (C-CHECK RO 7/10/2021)    REMOVED RH ENGINE COUNTER BALANCE SPRING LOWER ATTACH BRACKET, REPAIRED BRACKET IAW REO 670-54-51-057 REV --, DATED 2021-04-17, AND REINSTALLED REPAIRED BRACKET IAW CRJ 700 SRM  51-42-21-001-001-A01, COMPLETED FORM M-337 AND MAJOR REPAIR TASK CAARD 51-900-1002-SKY, NO CHANGE TO WEIGHT AND BALANCE.
